# SDR DL72L952500

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Main Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR OUTER SKIN IS CRACKED .125 AT RIVET, AFT UPPER CORNER.  FOUND AT E-1 LTR CK.  REPAIRED PER MM 52-11-01 PG 806.
